Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Looks Like This Withdrawal

Posted by Buckeye Fan on September 19, 2009, at 7:18:48

Posted by Buckeye Fan on September 18, 2009, at 9:47:10

Just curious if anyone can take a guess at something that is becoming a pattern.

I woke up today about 5 hours ago....and took my normal Meds at their proper dose.

I have a social event tonight..and I know that it in the back of my mind...but this has happened without any such events the past.

Same "manic type" feeling each time


I am irritable, excited, hyper,restless and even taking another .25mg's of Librium AND more Metoprolol...I am still jittery, anxious and feel very uneasy.

BACKROUND: I am 6 weeks into 50 mgs of Pristique
2 years on .25mgs Librium twice daily
100mgs Trazadone at night for sleep

Since I tend to binge drink...I might as well add that I am 2 days alcohol free.
My normal binge habit is twice weekly of heavy drinking...followed by several days of abstinance.

Any guesses or theories?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Buckeye Fan thread:917664